# SDR REXA97235

- Difficulty date: August 29, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N362PX
- Make and model: Saab 340B
- Aircraft serial: 340B258
- System (JASC): 7931 · Engine Oil Pressure
- Part: B-Nut
- Condition: Loose
- Location: Rt Engine
- Stage of operation: TO
- Nature of condition: N
- Precautionary procedure: C, D

## Discrepancy

RIGHT ENGINE OIL PRESSURE DROPPED TO 25 PSI ON T/O GROUND IDLE PSI OK AT 55 PSI.  TIGHTENED LOOSE B-NUT ON RIGHT ENGINE OIL PRESSURE TRANSMITTER.  GROUND RUNS CHECK GOOD.  (M)
